# SDR ASOA201102178

- Difficulty date: November 14, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 8,702 hours, 5,964 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 744.15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RT SIDE FROM FS 744.15 CORRODED.  REMOVED CORROSION .065" FROM INNER SIDE OF LOBE.  DAMAGE REMOVAL IS OUT OF LIMITS IAW SRM 53-41-49-101-001.  REMOVED SEAT TRACK AND INSTALLED NEW TRACK IAW AMM 20-21-00 PG 204 AND 53-00-49-000-801.
